Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Prostate cancer, testicle removal, prescribed Ketoconazole, Domstalle and Rantac. Are they right?

My father had prostate cancer and his testicals were remover about 24 months back. Now since last about 6 months hisPSA has starter increasing. It was 34 in aug and is 79 now. Dr has now prescribed following:- (a) Ketoconazole 3 times (b) Domstalle BD (c)Vizylac OD (d) Rantac BD (e) Oestifos once a week I am not very sure, how and when these medicine to be taken and are they right medicin. How long do he has.
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist 's  Response
Hi Rajeev, ketoconazole is good old drug. We have lot of drugs available in the basket. Has it spread to bones? In prostate cancer , even in last stage, we can prolong the survival while maintaining the good quality of life. Instead of osteophos, zolendronic acid works well. Best is to see a medical oncologist. Take care.
Answered: Sat, 24 Nov 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor